# SDR VNAA9606012

- Difficulty date: June 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N426JS
- Make and model: Dorner DO328100
- Aircraft serial: 3038
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 2360 · Static Discharge System
- Part: Static Wick
- Part number: SB30134
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED ENCOUNTERING TWO LIGHTNING STRIKES WHILE EN ROUTE FROM PIT TO IPT.  AIRCRAFT CONTINUED ON AND LANDED IPT WITHOUT FURTHER INCIDENT.  AIRCRAFT LATER FERRIED TO PIT WHERE MX INSPECTED THE AIRCRAFT I.A.W. M.M. 05-51-12.  DETECTED SMALL BURN MARKS ON RADOME RIVETS AND TWO STATIC WICKS MISSING FROM LEFT WING TIP.  CLEANED BURN MARKS FROM THE RADOME (NO FURTHER DAMAGE DETECTED) AND REPLACED THE STATIC WICKS.  AIRCRAFT RETURNED TO SERVICE.
